You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1965/8/2
O pewnej klasie warunkowych zagadnień ekstremalnych
Download
PDF
- O pewnej klasie warunkowych zagadnień ekstremalnych
Article
Original scientific text
Title
POL
ENG
RUS
O pewnej klasie warunkowych zagadnień ekstremalnych
On a certain class of conditional extremal problems
Об одном классе условных экстремальных задач
Authors
W. Sobieszek
1
Affiliations
Gliwice
Applicationes Mathematicae
1965/8/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
169-177
Main language of publication
Polish
Published
1965
Exact and natural sciences
mathematics